MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the catheters broke.Additional information received on 01aug2025 stated that the line was placed on (b)(6) 2025 and broke on the (b)(6) 2025; it had a hole in the primary lumen at the transition point where the catheter gets smaller below the female end.This occurred during patient use/line infusing.The line was removed and replaced with a single lumen picc.Labs monitored closely.No hypoglycemia or electrolyte imbalance during this time.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2425400115 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and visual inspection showed signs of use, and a cut in the catheter was observed near the end of the hub, causing the leak.Based on the information provided, it was determined that the most probable cause of the reported defect is that the catheter was damaged during use.The instructions for use outline the correct way to use the catheter and how to avoid the type of damage observed on the device.Per instruction of use, catheter should not be pinched or bent back to temporarily occlude the catheter, since it increases stress on the catheter or pigtail which can lead to a leak or break.Based on this information, no corrective actions are warranted at this time.This information will be used for tracking and trending purposes, and we will continue to monitor.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22864919
Report Number1423537-2025-00339
Device Sequence Number20738837
Product Code LJS
UDI-Device Identifier10884527004652
UDI-Public(01)10884527004652(17)290810(10)2425400115
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Device Lot Number2425400115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown